MAUDE Adverse Event Report: MSD DEGGENDORF MFG CLYDESDALE PTC SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MSD DEGGENDORF MFG CLYDESDALE PTC SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 4922250
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent oblique lumbar interbody fusion - olif at l3/4 due to degenerative scoliosis.Intra-op, when trying to pull the cage out after inserting it into the intervertebral space, it broke.The cage was broken from the thread part, and it remained there even though it was tried to be removed.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information: due to imdrf harmonization, some previously submitted device, method, result, and conclusion codes related to this event may have been updated.Product analysis result: visual microscopic the nose or proximal end of the cage was not returned.There is damage to the back side of the cage from what appears to be impaction.A microscopic review of the fracture surface indicates material overload.Without the full implant being returned, an analysis of the parts return gives an indication that the cage was overloaded during implantation.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CLYDESDALE PTC SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
MDR Report Key7337817
Report Number1030489-2018-00384
Device Sequence Number1952272
Product Code MAX
UDI-Device Identifier00643169191327
UDI-Public00643169191327
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133205
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2024
Device Catalogue Number4922250
Device Lot Number60DA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2018
Initial Date Received by Manufacturer 02/14/2018
Supplement Date Received by Manufacturer06/11/2018
08/08/2018
Initial Report FDA Received Date03/14/2018
Supplement Report FDA Received Date07/10/2018
10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight44